# SDR 95UALD10043

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1843U
- Make and model: Doug DC-10-10
- Aircraft serial: 46636
- Engine: Ge CF66D
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Nr 3 Engine
- Component: 70730E
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD UNDER AMBER ALERT, DUE TO ELECTRICAL BUS AND GENERATOR PROBLEMS.  REPLACED NR 2 AND 3 GENERATORS, CSD'S, GCU'S, AND BCU'S.  ROOT CAUSE OF INCIDENT UNDER INVESTIGATION.  NR 3 ENG CSD EXPERIENCED INTERNAL FAILURE CAUSING ITS GEN TO GO INTO INCREASING SPEED CONDITION, ENDING IN FAILURE OF CHANNELS 2 AND 3.  UA RECOMMENDS UPGRADE OF GCU TO -17, TO ADD OVER FREQUENCY PROTECTION.
